Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Severe nausea and vomiting, no appetite, pepto-bismol, pink vomit with brown circles, normal ?

My 3 year old started throwing up earlier today. He will not eat anything. I gave him a small amount of pepto-bismol , it stayed down a while but he eventually threw up a small amount again in a container in his room. Since it was a small amount and we were sleeping I just wiped it out with a baby wipe. The vomit is pink in color (from the pepto) but my concern is there are tiny brown circles in the vomit also. What could these circles be?
Asked On : Fri, 4 May 2012
Answers:  1 Views:  239
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Repeated vomiting can occasionally cause small tear in the lining of the stomach which can lead to some bleeding. It stops without causing serious problem. Give him tender coconut water and avoid spicy food. If vomiting persists he has to be examined. If his urine is dark yellow take him immediately to a doctor.
Answered: Fri, 4 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor